Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 6 found articles
 
 
  Asymptotic Approximations between the Hahn-Type Polynomials and Hermite, Laguerre and Charlier Polynomials
 
 
Title: Asymptotic Approximations between the Hahn-Type Polynomials and Hermite, Laguerre and Charlier Polynomials
Author: Ferreira, Chelo
López, José L.
Pagola, Pedro J.
Appeared in: Acta applicandae mathematicae
Paging: Volume 103 (2008) nr. 3 pages 235-252
Year: 2008
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 6 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands